Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Jelly-style pierce with red dots, instead of regular feces

Hello, I am currently trying a new medication that my psychiatrist prescribed for my anxiety and depression , Zoloft(sertraline), and all day I ve suffered from diarrhea . A few minutes ago I had a bowel movement and there was no feces, but instead, a whitish jelly-style piece with some red dots on it. Could this be associated with the medication, or should I get a GP to check me out? I m 21, male, I was on Ritalin as a child from the 3rd grade until the first part of my first year of University. Two years ago I started to have anxiety attacks. I recently went on a trying spree of two ssri , snri, etc... I ve tried all medications, including quetianeptine anti-psychotic to try to solve my anxiety and depression. Paroxetine had worked the best, but I switched due to mood swings, but now I m back to trying zoloft to see if it works better, since paroxetine gave me mood swings, and escitalopram didn t work at all.
Asked On : Thu, 24 Mar 2011
Answers:  2 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I feel the you have bowel irritation ,not likly due to the tab. you took.-May be it's due to you have colicy pain in abdomen along with the loose motions?

Take boiled water, plenty of liquids with salt & suger.Food should be less spicy ,easy to digest.
you take medicines with GP's advice .
Answered: Fri, 22 Jul 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
The jelly like feces with red dots is mucus with blood in it.Just see if you had abdominal pain before stools as it may be due to infection and even due to the medicine.Sertaline has its adverse effects like nausea;anorexia;acidity;diarrhoea;dizziness;fatigue;tremorsnervousness;ejaculation failure etc.So please consult your doctor or a local GP and get treated.
Answered: Fri, 22 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor